06/29 Mishka AMPS 527 our first blacks PMPS 295

Discussion in 'Lantus / Basaglar (glargine) and Levemir (detemir)' started by Frogster, Jun 29, 2020.

  1. Frogster

    Frogster New Member

    Joined:
    Jun 25, 2020
  2. Bron and Sheba (GA)

    Bron and Sheba (GA) Well-Known Member

    Joined:
    Feb 21, 2015
    I'm sorry you are having a hard time.
    Levemir is a really good insulin and the problems you are having at the moment probably have more to do with Mishka's mouth problems and her vomiting and diarrhoea than with the Levemir.

    I would take her to the vet with those issues, especially the mouth issue which is stopping her eating.
    It does sound as if she is hungry and then with the food it either hurts her to eat or she is nauseated. Either way she needs treatment for it. If you leave it too long you will run into other potentially more serious problems.
    The black this morning could be a bounce from the yellow numbers in the pm cycle last night or from pain or infection.
     
    Frogster likes this.
  3. Frogster

    Frogster New Member

    Joined:
    Jun 25, 2020
    PMPS 295. Appetite is back (although only for things pre-chewed). Can I switch to SLGS now, please? :facepalm:
     
  4. Bron and Sheba (GA)

    Bron and Sheba (GA) Well-Known Member

    Joined:
    Feb 21, 2015
    I’m glad her appetite is back. Are you going to take her to the vet about her mouth.?
    You can swap to SLGS if you want but you won’t be able to increase the dose sooner than 7 days and your reduction number will be 90.

    Is there a particular reason why you want to swap to SLGS?
     
  5. Wendy&Neko

    Wendy&Neko Senior Member Moderator

    Joined:
    Feb 28, 2012
    The only way to get rid of the wild swings and bouncing is by getting Mishka to a dose where she spends time in normal blood sugar numbers. TR will let you get there much faster. If you don't see any blue before the 1st, you can increase to 1.5 units.
     
  6. Frogster

    Frogster New Member

    Joined:
    Jun 25, 2020
    I'm not sure I can handle any more of these bounces. She looked awful, I thought she was dying.

    UPD She becomes more and more impatient and wiggly at testing and injecting. It's probably better not to annoy her that much...
     
    Last edited: Jun 30, 2020

Share This Page